# SDR MALA010604

- Difficulty date: August 1, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N403XJ
- Make and model: Saab 340B
- Aircraft serial: 340B403
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 6226190113
- Part serial: 2247
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT NR 2820, RT AHARS COMPUTER FAILED.  AIR RETURN TO MSP.  MAINTENANCE REMOVED AND REPLACED NR 2 AHRS COMPUTER P/N 622-6190-113, S/N ON 2247, S/N OFF 2788, SYSTEM OPS CHECK GOOD IAW SF340 MM CHAPTER 34.
